| Model Number |
303367 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd interlink¿ vial access cannula was defective.The following information was provided by the initial reporter: i have been getting many reports that this device is not working well.
Additional Manufacturer Narrative
As no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.A device history review could not be completed as no batch number was provided.Based on the limited investigation results, a cause for the reported incident could not be determined.H3 other text : see h10.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 19-dec-2022.H6: investigation summary it was reported there were multiple issues when using the product.To aid in the investigation, one sample with no packaging blister was received for evaluation by our quality team.A visual inspection was performed and no defects or imperfections were observed.The sample was then connected to syringe with saline solution.No leakage or any other issues were observed.As the lot provided is 'unknown,' a device history record review could not be completed.Based on the investigation and with the returned sample analysis the symptom reported by the customer could not be confirmed and a probable root cause could not be offered.H3 other text : see h10.